MAUDE Adverse Event Report: INTERVASCULAR SAS INTERGARD WOVEN AORTIC ARCH; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER

INTERVASCULAR SAS INTERGARD WOVEN AORTIC ARCH; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Model Number HEWAA3010080810/1
Medical Device Problem Codes Nonstandard Device (1420); Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
During the complaint investigation, this retention sample was visually inspected, including the control of packaging components, by the quality assurance supervisor.No stain/halo was found on the internal and external lids.The retention sample is in compliance with the specifications from a product/packaging point of view.
 
Event or Problem Description
Upon opening the box, the physicians found several yellow spots on the inner side of box and first layer of tyvek cover.Also, there are stains on the second layer of tyvek cover.The physicians thought that it is product deterioration.They refused to use the device and asked for replacement.The surgery was not delayed.
 
Additional Manufacturer Narrative
Corrected data: following device evaluation, device code 2975 in h6 is replaced by 1420.Additional narrative: (10/193) the involved product was inspected by the quality assurance supervisor for evaluation.Below are the main elements of the inspection performed: several yellowish / orange stains appear inside the box as well as on the outer lid of the blister, on the other hand, the appearance of the inner lid is normal, there is no visible stains.A visual inspection of the primary packaging was carried out in accordance with our list of standards for acceptation and rejection for packaging, this inspection included the sealed areas, the blisters and the lids.If the concerned stains were present during the primary packaging operation, the product would have been ruled out during the inspection in order to be repackaged.Therefore, it is not possible to rule on the origin of the defect , except in assuming inadequate storage conditions among the various stakeholders.(4308) the conducted investigation tends to indicate that the most probable cause of the defect is an inadequate storage of the device.An internal non-conformity report has been initiated in order to investigate the root cause and take appropriate corrective actions if necessary.
 
Event or Problem Description
See initial mfr report 1640201-2021-00002.Complaint #(b)(4).
 
Additional Manufacturer Narrative
(10/193): in order to investigate the root cause and take appropriate corrective actions, physicochemical analysis (sem-eds and ftir) of stains present on the inner side of box were performed by an external laboratory.Below are the main elements of the analysis report: ¿the defects appear as orange or grey stains, looking alike droplets that were spread inside the box.¿ ¿stains are a surface contamination of the inner side of cardboard packaging corresponding most probably to a mixture of different chemical products (nitrogen containing substance, acid salts/carboxylates).¿ ¿no significant evidence of a biological contamination (fungi, bacteria) is shown by these investigations.¿ (4308): the analysis report has been reviewed by our qa manager, which concluded that the most probable root cause could be either an issue of storage or either projections when opening the product box.Because there are no chemicals on the final packaging stations on the manufacturing site, it does not appear possible that these stains should be generated on the manufacturing site.Without any additional information, it is not possible to further investigate and take corrective action.
 
Event or Problem Description
See initial mfr report 1640201-2021-00002.Complaint # (b)(4).

Brand Name
INTERGARD WOVEN AORTIC ARCH
Common Device Name
PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Manufacturer (Section D)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR  13705
MDR Report Key11186738
Report Number1640201-2021-00002
Device Sequence Number19827814
Product Code DSY
UDI-Device Identifier00384401010760
UDI-Public00384401010760
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K013651
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2022
Device Model NumberHEWAA3010080810/1
Device Catalogue NumberHEWAA3010080810/1
Device Lot Number17H31
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/15/2021
Initial Date Received by Manufacturer 12/24/2020
Supplement Date Received by Manufacturer01/28/2021
04/15/2021
Initial Report FDA Received Date01/18/2021
Supplement Report FDA Received Date02/22/2021
05/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1